# SDR SWI2025F01630

- Difficulty date: May 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 942 FRAME WEB ON THE FWD AND AFT SIDES BETWEEN STR 25L &26L AND THE ATTACHED FLANGE BETWEEN STR 25L Â€“ 25R ARE CORRODED. (C-CHECK)  REMOVED AND INSTALLED NEW FRAME SECTION & SPLICES ON BS.942, BETWEEN STGR 25L & 25RT. REF CRJ900 SRM 53-00-06-201-001-A03. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
